MAUDE Adverse Event Report: MMJ SA DE CV (USD); TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD); TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.5PDL
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that prior to use on a patient, the connection between the tube and flange was found discolored to yellow.The customer reported that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of pediatric tracheostomy tube was received for evaluation, and the reported condition was confirmed.A visual inspection was performed and it was observed that the tube has a yellowish discoloration were the flange connector is assembled to the cannula.The root cause is determined to be a manufacturing defect.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: this event is not reportable.Disregard reports 2936999-2017-05669 and 2936999-2017-05669.If information is provided in the future, a supplemental report will be issued.

Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7101823
Report Number2936999-2017-05669
Device Sequence Number19150671
Product Code JOH
UDI-Device Identifier10884522030106
UDI-Public10884522030106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number6.5PDL
Device Catalogue Number6.5PDL
Device Lot Number17A0623JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer03/07/2018
03/07/2018
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date04/02/2018
04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1